# SDR VNAA20250715032

- Difficulty date: May 31, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: PL69053211976
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE DENT ON FUSELAGE SKIN BTW FS295.00 / FS310.00 AND STGR 26RH / STGR 27 AT FWD FUSELAGE. E ACTION: PROTUBERANCE DENT ON FUSELAGE SKIN BTW FS295.00 / FS310.00 AND STGR 26RH / STGR 27 AT FWD FUSELAGE WAS REPAIRED PER REO 690-53-21-1976 REV.- -
